Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 25, 2011, 6:45 PM EDT for Cuyahoga County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:45 PM EDT (22:45 UTC)
- Expired
- May 25, 2011, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 18 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:57 PM EDT | HAIL 1 | North Olmsted, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:55 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168
WUUS51 KCLE 252245
SVRCLE
OHC035-252330-
/O.NEW.KCLE.SV.W.0078.110525T2245Z-110525T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUYAHOGA COUNTY IN NORTHEAST OHIO
* UNTIL 730 PM EDT
* AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF WESTLAKE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...
WESTLAKE...
STRONGSVILLE...
NORTH ROYALTON...
LAKEWOOD...
PARMA...
CLEVELAND HEIGHTS...
SOLON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4157 8149 4157 8139 4143 8138 4135 8139
4135 8159 4128 8157 4127 8188 4135 8188
4136 8197 4151 8196 4150 8191 4149 8191
4150 8170 4162 8154 4162 8149
TIME...MOT...LOC 2245Z 249DEG 35KT 4142 8204
$$
DUTTER1 follow-up statement
904
WWUS51 KCLE 252330
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT WED MAY 25 2011
OHC035-252340-
/O.EXP.KCLE.SV.W.0078.000000T0000Z-110525T2330Z/
CUYAHOGA OH-
730 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR CUYAHOGA COUNTY EXPIRES AT 730
PM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4157 8149 4157 8139 4143 8138 4135 8139
4135 8159 4128 8157 4127 8188 4135 8188
4136 8197 4151 8196 4150 8191 4149 8191
4150 8170 4162 8154 4162 8149
TIME...MOT...LOC 2245Z 249DEG 35KT 4142 8204
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:02 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 25, 4:02 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT WED MAY 25 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.
ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.
THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.
LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.
THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.
HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.
TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
BIG QUESTION REMAINS WHEN TSRA WILL AFFECT ANY GIVEN TAF SITE OVER
THE NEXT 24 HOURS. MODELS ALL OVER THE PLACE ON TRYING TO SHOW
ORGANIZED BANDS OF CONVECTION. BEST THING WE CAN DO FOR NOW IS TRY
AND SHOW ANY IMMINENT TSRA THEN LEAVE EVERYTHING ELSE FAIRLY
BROAD-BRUSHED. OVERALL THERE WILL BE AN INCREASED THREAT FOR TSRA
NEXT FEW HOURS IN A WEST TO EAST FASHION ACROSS THE AREA. SOME
ACTIVITY WILL CONTINUE TONIGHT AND THU MORNING AS AIRMASS REMAINS
UNSTABLE AND IS SUPPORTED BY UPPER LEVEL ENERGY. CONDITIONS WILL
VARY GREATLY IN AND OUT OF THE TSRA QUICKLY RANGING FROM VFR TO IFR.
THERE IS THE RISK OF LARGE HAIL AND DAMAGING WINDS WITH SEVERE
STORMS. SHOULD SEE SOME FOG DEVELOP LATER TONIGHT FOR THE INLAND
TAFS THEN IMPROVE BY LATE THU MORNING.
.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.
&&
.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ABEHazardous weather outlook, May 25, 2:00 PM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT WED MAY 25 2011 LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003- 261800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 200 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>010-017>019-027>030-036-037-047-261800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>145-162>165-261800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 6:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 5 S SANDUSKY 41.38N 82.71W
05/25/2011 M1.75 INCH ERIE OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 6:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 3 N MILAN 41.33N 82.60W
05/25/2011 M1.50 INCH ERIE OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 6:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 S BELLEVUE 41.23N 82.84W
05/25/2011 M1.00 INCH SENECA OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 6:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 N CAREY 41.02N 83.38W
05/25/2011 M0.25 INCH SENECA OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 6:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
628 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL BLOOMVILLE 41.05N 83.01W
05/25/2011 M1.75 INCH SENECA OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 6:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
632 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL VERMILION 41.41N 82.32W
05/25/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:16 PM EDT | Flood Watch | CLE | Ashland, Crawford, Erie, Hancock, Huron, Knox and 10 more | 14 hr |
| May 25, 2:47 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 16 hr |
| May 25, 2:57 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 3:33 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 57 min |
| May 25, 4:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 50 min |
| May 25, 4:24 PM EDT | Tornado Warning | CLE | Hancock | 51 min |
| May 25, 4:25 PM EDT | Areal Flood Warning | CLE | Hancock | 14 hr |
| May 25, 4:57 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 63 min |
| May 25, 5:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 5:15 PM EDT | Areal Flood Warning | CLE | Ottawa, Sandusky, Seneca | 13 hr |
| May 25, 5:24 PM EDT | Tornado Warning | CLE | Sandusky, Seneca | 51 min |
| May 25, 5:34 PM EDT | Tornado Warning | CLE | Hancock | 41 min |
| May 25, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 42 min |
| May 25, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 51 min |
| May 25, 6:00 PM EDT | Areal Flood Warning | CLE | Crawford, Erie, Huron, Wyandot | 12 hr |
| May 25, 6:03 PM EDT | Tornado Warning | CLE | Erie, Huron | 57 min |
| May 25, 6:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 58 min |
| May 25, 6:26 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 49 min |
| May 25, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca | 54 min |
| May 25, 6:42 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 5 hr |
| May 25, 6:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 67 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 60 min |
| May 25, 7:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 7:09 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina | 4 hr |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 41 min |
| May 25, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 40 min |
| May 25, 7:21 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 6 hr |
| May 25, 7:31 PM EDT | Tornado Warning | CLE | Summit | 29 min |
| May 25, 7:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 38 min |
| May 25, 7:42 PM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 5 hr |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 55 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.